# SDR DHL2007749006

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727223
- Aircraft serial: 22013
- Aircraft time: 22,013 hours, 30,860 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING  "A" CHECK, REF N/R 099779 , DISCREPANCY, RT AIRSTAIR TORQUE BOX CRACKED AT LIGHTING HOLE BS 1228.  STOP DRILLED AT THE END OF CRACK WITH .250" IAW B727 SRM 51-10-01.  C/W HFEC IAW B727 NDTM, PT 6 51-00-00, FIG 23, CRACK TERMINATE IN STOP DRILL HOLE.  FAB DOUBLER REPAIR FROM 7075-T6 .032" PO NR 9004042 DIM 5 3/8" BY 2 1/2" IAW SRM 53-10-2 FIG 6.  TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED DOUBLER REPAIR IAW B727 SRM 53-10-2 FIG 6.
